Jürgen Ritter, Emeritus Professor of Mathematics
address
Schnurbeinstraße 14
86391 Deuringen, Germany
phone +49 821 431149
fax +49 821 4339676
jr@ritter-maths.de
cv
publications and preprints
publications and preprints
Zur Kohomologie von Gruppen mit abelschen Sylowuntergruppen,
Ph.D. thesis, Heidelberg (1969);
published in revised and supplemented form in
manusc. math. 3 (1970), 69-95
Ein Induktionssatz für rationale Charaktere von nilpotenten Gruppen;
Crelle J. 254 (1972), 133-151
Bemerkungen zu den Frobeniusoperatoren Ψn des Charakterringes RkG einer endlichen Gruppe G;
J. of Algebra 30 (1974), 355-367
Darstellungen endlicher Gruppen über Zahlkörpern,
habilitation thesis, Heidelberg (1975);
the main part of the paper is contained in
'Über eine Erweiterung der Wittschen Reduktion bei der Bestimmung von Schurindizes von endlichen Gruppen über lokalen Körpern';
Archiv der Math. 29 (1977), 78-92
On the characterisation of local fields by their absolute Galois groups (with M. Jarden);
J. of Number Th. 11 (1979), 1-13
p-adic fields having the same type of algebraic extensions;
Math. Annalen 238 (1978), 281-288
Normal automorphisms of absolute Galois groups of p-adic fields (with M. Jarden);
Duke Math. J. 47 (1980), 47-56
Group rings of metabelian groups (with S.K. Sehgal);
Communications in Algebra 8 (1980), 941-951
The class group à la Fröhlich;
Springer LNM 882 (1981), 174-190
Integral group rings of some p-goups (with S.K. Sehgal);
Canadian J. of Math. 34 (1982), 233-246
On orthogonal and orthonormal characters;
J. of Algebra 76 (1982), 519-531
On irreducible tame representations of the absolute Galois group of a local field K and symplectic-type extensions of K (with M. Jarden);
Illinois J. of Math. 27 (1983), 14-30
Isomorphisms of group rings (with S.K. Sehgal);
Archiv der Math. 40 (1983), 32-39
On a conjecture of Zassenhaus on torsion units in integral group rings (with S.K. Sehgal);
Math. Annalen 264 (1983), 257-270
Local p-dimensional Galois characters;
Séminaire de Théorie des Nombres de Bordeaux. Année 1984-1985, exposé no.1, 1-01 -- 1-29
On a conjecture of Zassenhaus on torsion units in integral group rings II (with C. Polcino Milies and S.K. Sehgal);
Proc. AMS 97 (1986), 201-206
Torsion units in integral group rings of some metabelian groups II (with Z. Marciniak, S.K. Sehgal and A. Weiss);
J. of Number Th. 25 (1987), 340-352
An explicit Brauer formula for local Galois characters
[Dedicated to Professor A. Fröhlich on his 70th birthday];
Crelle J. 375/376 (1987), 83-103
Logarithms and units in p-adic abelian group rings (with K. Hoechsmann);
Archiv der Math. 49 (1987), 23-28
Certain normal subgroups of units in group rings (with S.K. Sehgal)
[Dedicated to the memory of Irving Reiner];
Crelle J. 381 (1987), 214-220
Subnormal subgroups in U(ZG) (with J. Gonçalves and S.K. Sehgal);
Proc. AMS 103 (1988), 375-382
Generators of subgroups of U(ZG) (with S.K. Sehgal);
Contemporary Math. 93 (1989), 331-347
Construction of units in integral group rings of finite nilpotent groups (with S.K. Sehgal);
Trans. AMS 324 (1991), 603-621
(Research Announcement in Bull. AMS 20 (1989), 165-168)
Constructible units in abelian p-group rings (with K. Hoechsmann);
J. Pure and Appl. Algebra 68 (1990), 325-339
Integral group rings with trivial central units (with S.K. Sehgal);
Proc. AMS 108 (1990), 327-329
Large subgroups in the unit group of group rings (a survey);
Bayreuther Math. Schriften 33 (1990), 153-171
Construction of units in group rings of monomial and symmetric groups (with S.K. Sehgal);
J. of Algebra 142 (1991), 511-526
The Frattini subgroup of the absolute Galois group of a local field (with M. Jarden);
Israel J. of Math. 74 (1991), 81-90
The Artin-Hasse power series and p-adic group rings (with K. Hoechsmann);
J. of Number Th. 39 (1991), 117-128
Units of group rings of solvable and Frobenius groups over large rings of cyclotomic integers (with S.K. Sehgal);
J. of Algebra 158 (1993), 116-129
Galois action on integral representations (with A. Weiss);
Journal of the LMS 46 (1992), 411-431
Group representations and integrality (with G. Cliff and A. Weiss);
Crelle J. 426 (1992), 193-202
Regulators and Galois Stability (with A. Weiss)
[Dedicated to Professor Helmut Koch on his 60th birthday];
Math. Nachr. 158 (1992), 27-41
Character multiplicities and Schur indices;
Akademie gemeinnütziger Wissenschaften zu Erfurt, Mathematisch-Naturwissenschaftliche Klasse, Sitzungsberichte 4 (1992), 43-52
On the local Galois structure of S-units (with A. Weiss);
'Algebra and Number Theory', Proceedings of a Conference held at the Institute for Experimental Mathematics, University of Essen, Germany, December 2-4, 1992 (eds. G. Frey, J. Ritter), de Gruyter Proceedings in Mathematics (1994), 229-245
Large subgroups in the unit group of arithmetic orders.
(With A. Bhandari)
J. of Algebra 178 (1995), 512-529
ps-file, 271 KB
A Tate sequence for global units.
(With A. Weiss)
Compositio Mathematica 102 (1996), 147-178
ps-file, 334 KB
Cohomology of units and L-values at zero.
Dedicated to A. Fröhlich on his 80th birthday
(With A. Weiss)
Journal of the AMS 10 (1997), 513-552
ps-file, 516 KB
On Chinburg's root number conjecture.
(With K.W. Gruenberg and A. Weiss)
Jber. d. Dt. Math.-Verein. 100 (1998), 36-44
ps-file, 185 KB
A local approach to Chinburg's root number conjecture.
(With K.W. Gruenberg and A. Weiss)
Proc. LMS 79 (1999), 47-80
ps-file, 437 KB
L-values at Zero and the Galois Structure of Global Units.
Algebra, Some Recent Advances, ed. I.B.S. Passi,
Birkhäuser: Trends in Mathematics (1999), 135-169
ps-file, 442 KB
The Lifted Root Number Conjecture for some cyclic extensions of Q.
(With A. Weiss)
Acta Arithmetica 90 (1999), 313-340
ps-file, 376 KB
The Lifted Root Number Conjecture and Iwasawa Theory.
(With A. Weiss)
Memoirs of the AMS 157/748 (2002), ISBN 0-8218-2928-9
ps-file, 1.040 KB
Representing Ω(l∞) for real abelian fields.
(With A. Weiss)
Journal of Algebra and its applications 2 (2003), 237-276
pdf-file, 375 KB
Toward equivariant Iwasawa Theory.
(With A. Weiss)
Manuscripta Mathematica 109 (2002), 131-146
ps-file, 274 KB
Toward equivariant Iwasawa Theory, II.
(With A. Weiss)
Indagationes Mathematicae 15 (2004), 549-572
ps-file, 386 KB
Trivial units in RG.
(With S.K. Sehgal)
Math. Proc. of the Royal Irish Academy 105A (2005), 25-39
pdf-file, 151 KB
Toward equivariant Iwasawa Theory, III.
(With A. Weiss)
Mathematische Annalen 336 (2006), 27-49
ps-file, 372 KB
Toward equivariant Iwasawa Theory, IV.
Dedicated to Victor Snaith on the occasion of his 60th birthday
(With A. Weiss)
Homology, Homotopy and Applications 7 (2005), 155-171
ps-file, 324 KB
Non-abelian pseudomeasures and congruences between abelian Iwasawa L-functions.
Dedicated to Professor J.-P. Serre on his 80th birthday
(With A. Weiss)
Pure and Applied Mathematics Quarterly 4 (2008), 1085-1106
ps-file, 357 KB
The integral logarithm in Iwasawa theory: an exercise.
(With A. Weiss)
Journal de Théorie des Nombres de Bordeaux 22 (2010), 197-207
ps-file, 195 KB
Congruences between abelian pseudomeasures.
Dedicated to Professor Peter Roquette on his 80th birthday
(With A. Weiss)
Math. Res. Lett. 15 (2008), 715-725
ps-file, 539 KB
Equivariant Iwasawa theory: an example.
(With A. Weiss)
Documenta Mathematica 13 (2008), 117-129
ps-file, 456 KB
On the `main conjecture´ of equivariant Iwasawa theory.
(With A. Weiss)
Journal of the AMS 24 (2011), 1015-1050
ps-file, 963 KB



monographs edited
Representation Theory and Number Theory in Connection with the Local Langlands Conjecture.
Proceedings of a conference held at the University of Augsburg, 1985.
Contemporary Math. 86 (1989)
Representation Theory of Finite Groups.
(With A. Kerber and K.-W. Roggenkamp)
Bayreuther Math. Schr. 33 (1990)
Algebra and Number Theory.
Proceedings of a conference held at the Institute for Experimental Mathematics, University of Essen, 1992.
(With G. Frey)
de Gruyter, Berlin (1994)